RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 5, Pages 1133–1148 (Mi izv2579)  

This article is cited in 1 scientific paper (total in 1 paper)

Lebesgue constants of linear methods of summability for Fourier series

G. A. Fomin


Abstract: A new condition is established for the boundedness of the Lebesgue constants of linear methods of summability for Fourier series. In many cases this condition is more precise than previously known conditions.

Full text: PDF file (1008 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:5, 1081–1097

Bibliographic databases:

UDC: 517.5
MSC: 42A24, 26A42, 42A75
Received: 11.11.1966

Citation: G. A. Fomin, “Lebesgue constants of linear methods of summability for Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967), 1133–1148; Math. USSR-Izv., 1:5 (1967), 1081–1097

Citation in format AMSBIB
\Bibitem{Fom67}
\by G.~A.~Fomin
\paper Lebesgue constants of linear methods of summability for Fourier
series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 5
\pages 1133--1148
\mathnet{http://mi.mathnet.ru/izv2579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=218834}
\zmath{https://zbmath.org/?q=an:0198.09502}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 5
\pages 1081--1097
\crossref{https://doi.org/10.1070/IM1967v001n05ABEH000601}


Linking options:
  • http://mi.mathnet.ru/eng/izv2579
  • http://mi.mathnet.ru/eng/izv/v31/i5/p1133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:272
    Full text:88
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019